uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Finite-Dimensional AKSZ-BV Theories
Uppsala University, Disciplinary Domain of Science and Technology, Physics, Department of Physics and Astronomy.
2010 (English)In: Letters in Mathematical Physics, ISSN 0377-9017, E-ISSN 1573-0530, Vol. 94, no 2, 197-228 p.Article in journal (Refereed) Published
Abstract [en]

We describe a canonical reduction of AKSZ-BV theories to the cohomology of the source manifold. We get a finite-dimensional BV theory that describes the contribution of the zero modes to the full QFT. Integration can be defined and correlators can be computed. As an illustration of the general construction, we consider two-dimensional Poisson sigma model and three-dimensional Courant sigma model. When the source manifold is compact, the reduced theory is a generalization of the AKSZ construction where we take as source the cohomology ring. We present the possible generalizations of the AKSZ theory.

Place, publisher, year, edition, pages
2010. Vol. 94, no 2, 197-228 p.
Keyword [en]
topological quantum field theory, Batalin-Vilkovisky quantization, Poisson geometry, Courant geometry
National Category
Other Physics Topics
URN: urn:nbn:se:uu:diva-133724DOI: 10.1007/s11005-010-0423-3ISI: 000283511000005OAI: oai:DiVA.org:uu-133724DiVA: diva2:370942
Available from: 2010-11-18 Created: 2010-11-15 Last updated: 2010-11-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Physics and Astronomy
In the same journal
Letters in Mathematical Physics
Other Physics Topics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 116 hits
ReferencesLink to record
Permanent link

Direct link